| Catalog Number |
TRL-380 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare provider reported a right side rupture.The device remains implanted.
Event or Problem Description
Healthcare provider reported a right side rupture.Healthcare professional later reported right side "hole non- specific".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed a broken device on posterior assessed as an unidentified (tear) opening (shell thickness within spec) and missing shell observed assessed as inconclusive.Additional observations: no other observations observed on the device.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description
Healthcare professional later reported right side "hole non- specific".Device has been explanted and replaced.